# SDR HEEA072458

- Difficulty date: April 10, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N22347
- Make and model: Bell 412
- Aircraft serial: 36005
- Aircraft time: 11,189 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Crosstube
- Part number: AB205050403031
- Part serial: AB0223
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED BEYOND LIMITS UNDER BOTH SADDLE MOUNTS. SCRAPPED AND REPLACED WITH SERVICEABLE TUBE.
